Repositorio de producción científica de la Universidad de Sevilla

Hasse-Schmidt derivations, divided powers and differential smoothness

 

Advanced Search
 

Show simple item record

dc.creator Narváez Macarro, Luis es
dc.date.accessioned 2016-07-04T10:19:33Z
dc.date.available 2016-07-04T10:19:33Z
dc.date.issued 2009
dc.identifier.citation Narváez Macarro, L. (2009). Hasse-Schmidt derivations, divided powers and differential smoothness. Annales de l'Institut Fourier, 59 (7), 2979-3014.
dc.identifier.issn 0373-0956 es
dc.identifier.issn 1777-5310 es
dc.identifier.uri http://hdl.handle.net/11441/43077
dc.description.abstract Let k be a commutative ring, A a commutative k-algebra and D the filtered ring of k-linear differential operators of A. We prove that: (1) The graded ring gr D admits a canonical embedding θ into the graded dual of the symmetric algebra of the module ΩA/k of differentials of A over k, which has a canonical divided power structure. (2) There is a canonical morphism ϑ from the divided power algebra of the module of k-linear Hasse-Schmidt integrable derivations of A to gr D. (3) Morphisms θ and ϑ fit into a canonical commutative diagram. es
dc.description.sponsorship Ministerio de Educación y Ciencia es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Association des Annales de l'Institut Fourier es
dc.relation.ispartof Annales de l'Institut Fourier, 59 (7), 2979-3014.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject derivation es
dc.subject integrable derivation es
dc.subject differential operator es
dc.subject divided powers structure es
dc.title Hasse-Schmidt derivations, divided powers and differential smoothness es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de álgebra es
dc.relation.projectID MTM2007-66929 es
dc.relation.publisherversion http://dx.doi.org/10.5802/aif.2513
dc.identifier.doi 10.5802/aif.2513
dc.contributor.group Universidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidades es
idus.format.extent 36 p. es
dc.journaltitle Annales de l'Institut Fourier es
dc.publication.volumen 59 es
dc.publication.issue 7 es
dc.publication.initialPage 2979 es
dc.publication.endPage 3014 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/43077
dc.contributor.funder Ministerio de Educación y Ciencia (MEC). España
dc.contributor.funder European Commission (EC). Fondo Europeo de Desarrollo Regional (FEDER)
Size: 843.5Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record